Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Carathéodory measure and a generalization of the Gauss-Green lemma


Author: John F. Randolph
Journal: Trans. Amer. Math. Soc. 38 (1935), 531-548
MSC: Primary 26B20; Secondary 28A35
MathSciNet review: 1501827
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B20, 28A35

Retrieve articles in all journals with MSC: 26B20, 28A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501827-X
Article copyright: © Copyright 1935 American Mathematical Society